# SDR UHLA2012013100027

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 20,539 hours, 12,809 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, AFT SERVICE DOOR (R2) OPEN EICAS MESSAGE DISPLAYED.  RAN QRH, A/C PRESSURE WAS NORMAL AND DOOR INDICATIONS WERE ALL GREEN.  FA PUSHED DOWN ON ARMING LEVER AND MESSAGE EXTINGUISHED.  MAINTENANCE PERFORMED ADJ TEST ON R2 DOOR IAW EMB 170 MM 52-42-00.  FOUND DOOR SHOWING CLOSED WHEN ARMED AND OPEN WHEN DISARMED, OPERATING NORMALLY.
